# SDR DALA2018051503325

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 164-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE R1 CUSP ANGLE BETWEEN BS 164 - 200.   THE ANGLE WAS REPAIRED IAW ER/A 568469-14, REV ORG, AND ETI -17-18-085, REV ORIG.
